# SDR SWIA202157583

- Difficulty date: January 26, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379 S20-22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 379.00 FRAME CORRODED BETWEEN STRINGER 22RH AND 20RH. FORWARD OF LAVATORY DRAIN.     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED CORRODED FRAME FS379 FROM STR26R TO STR20R P/N SH670-32118-1 PO# 00013534R IAW CRJ700 SRM 51-40-11, 51-42-06 AND 51-42-20.
